# SDR SA06096

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMERGENCY LIGHT AT SEAT 18C WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED A BROKEN WIRE AT SEAT 18C.  OPS CHECKS OK.
